MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR, RIGHT; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR, RIGHT; PROSTHESIS, KNEE
Model Number 2500R002E
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment Of Device Component (1104); Loss of Osseointegration (2408); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Unspecified Infection (1930); Patient Problem/Medical Problem (2688)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00008 for the other.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes have been requested along with the explanted components.It was relayed that the components whereabouts are unknown and will not be returned.This investigation is currently ongoing and should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Revision surgery performed on eleos resurfacing hinge knee where it appeared on x-rays that the resurfacing femur and stem extension had dissociated.Upon removal of the components it was discovered that the resurfacing femur had also loosened.
 
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this supplement report.This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00008 for the other.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes have been requested along with the explanted components.It was relayed that the components whereabouts are unknown and will not be returned.From the available information it was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained to further this investigation, the report will be updated.
 
Event or Problem Description

Brand Name
ELEOS RESURFACING FEMUR, RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7582367
Report Number3013450937-2018-00009
Device Sequence Number2527305
Product Code KRO
UDI-Device IdentifierB2782500R002E0
UDI-PublicB2782500R002E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number2500R002E
Device Catalogue Number2500R002E
Device Lot Number1727332
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR